# SDR CA091202016

- Difficulty date: December 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 2,711 hours
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A48421
- Condition: Damaged
- Location: Window
- Part time: 6,622 hours
- Component: Window Assy, Boeing
- Component part number: 5893543152
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM YEG, CREW REPORTED DIFFICULTY PRESSURIZING THE AIRCRAFT AND THE LT SLIDING WINDOW APPEAR TO BE NOT CLOSED PROPERLY. AIRCRAFT RETURNED TURNED BACK FROM FLIGHT AND LANDED SAFELY IN YEG.  ON INVESTIGATION, FOUND THE SCUFF PLATE ON LT CD POST (FWD FRAME OF SLIDING WINDOW CUT-OUT) CRACKED AND SLIGHTLY DISLOCATED FROM ORIGINAL POSITION.  THIS PLATE IS INSTALLED ONLY ON POST-MOD AIRCRAFT PER SB B737-56-1024.  THIS PRESUMABLY PREVENTED THE LT SLIDING WINDOW FROM CLOSING PROPERLY CAUSING A PRESSURIZATION LEAK. (TC NR 20091202016)
